# SDR SWAA2022021725778

- Difficulty date: July 31, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 39,599 hours, 23,393 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/E SLAT LUB FOUND WING PANEL 521ZB 1 HOLE CRACKED OUT / REMOVED & REPLACED PANEL 521ZB REF J727-220-01-01
